# SDR CA060126005

- Difficulty date: January 23, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 8,461 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Part number: 50401100003
- Part serial: 3073026
- Condition: Smoke
- Location: Seat 11b
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ON JANUARY 23, 2006 A/C WAS IN CRUISE WHEN SMOKE WAS OBSERVED COMING FROM SEAT 11B VDU. THE IFE SYSTEM WAS DEACTIVATED. MAINTENANCE REPLACED THE VDU AND THE SYSTEM WAS TESTED SERVICEABLE. THIS COMPONENT WILL BE RETURNED TO THE MANUFACTURER AND A COMPLETE TEARDOWN REPORT WILL BE REQUESTED. THIS SDR WILL BE UPDATED ONCE THAT INFORMATION IS AVAILABLE. (TC NR 20060126005)
